Research Repository

New Bounded Real Lemma Formulation and H-infinity Control for Continuous-Time Descriptor Systems

Chadli, M, Shi, Peng ORCID: 0000-0001-8218-586X, Feng, Z and Lam, J (2017) New Bounded Real Lemma Formulation and H-infinity Control for Continuous-Time Descriptor Systems. Asian Journal of Control, 19 (6). 2192 - 2198. ISSN 1561-8625

Full text for this resource is not available from the Research Repository.

Abstract

Title on article: New Bounded Real Lemma Formulation and H∞ Control for Continuous-Time Descriptor Systems

Item Type: Article
Uncontrolled Keywords: continuous-time descriptor systems; linear matrix inequality; H∞; discrete-time descriptor systems
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 04 Dec 2018 22:55
Last Modified: 17 Sep 2019 02:50
URI: http://vuir.vu.edu.au/id/eprint/37600
DOI: https://doi.org/10.1002/asjc.1606
ePrint Statistics: View download statistics for this item
Citations in Scopus: 4 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar